Skip to content
Soar Testicles
avatar
An_245297 posted:
I am a 38 yr old male, If I do not have sex or ejaculate for more than a week or 2, my testicles get soar as if I have been kicked in the groin, Is this normal? How to treat it besides more sex and masturbation,I just told my wife tonight about this problem and I don't want to be like I need sex every day to cure this problem. Which I know most men would use that excuse!
Reply
 
avatar
counterso responded:
First of all, your testicles get sore, not soar (they don't fly). But, the condition you describe is referred to as "blue balls." Many people would consider it an excuse and not believe you because it doesn't happen to everyone.

If your body is different and is signaling you that you need to ejaculate or it will cause discomfort, then you should probably listen to your body and take care of the situation.

As you are aware, this does not mean you need to demand sex from your partner, as you're perfectly capable of masturbating.

At 38 it seems a little unusual that your body is still behaving this way, but not everyone is the same. At your age it is common for men to be ejaculating 1-3 times per week. There's no reason you need to wait. And there's nothing wrong with masturbation.

Pay attention to your body, and don't demand service from anyone else, and you'll probably be fine. There's nothing wrong with you except perhaps some moral conflict telling you that it's not okay to respond to your body's signals.


Spotlight: Member Stories

Diagnosed with BXO (balanitis xerotica obliterans) in May 2011. I had a very sever case and had 4 surgeries and was in the hospital for 4 weeks.

Helpful Tips

Regarding erectile pain.
I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.